# SDR SWAA2021122755936

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 41,510 hours, 25,075 cycles
- System (JASC): 7100 · Powerplant System
- Part: Compressor
- Condition: Failed
- Location: #2 Eng
- Stage of operation: CL
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

#2 ENGINE ON CLIMB OUT HAD MULTIPLE (3) COMPLRESSOR STALLS. ACFT YAWED RIGHT. RAN QRH FOR ENG LIMIT OR STALL. RETURNED TO LAX AND LANDED OVERWEIGHT AT APPROX 138200 LBS / CW STEPS 7&9 C/W STEP 6; CW STEPS 7&9; C/W RII
